# SDR ASOA2013101609228

- Difficulty date: September 29, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N855AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7395
- Aircraft time: 31,100 hours, 27,836 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON AFT PRESSURE BULKHEAD.     REPAIRED IAW REO 601R-53-61-2155, REV A.
